# SDR 07FDEA01062

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65453132
- Condition: Damaged
- Location: Bs 640 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK BODY, FRAME WEB AND SHEAR TIE HAVE 2 EA SHORT PITCH (0.25 INCH) MISDRILLED FASTENER HOLES BS 640, STR 5R.  REMOVED DAMAGE FROM WEB, FABRICATED AND INSTALLED REPAIR AND NEW SHEAR TIE.  TREATED AND PRIMED REPAIR PARTS REF EA 7-5310-107003.
